Retraction Notice to "On Certain Subclasses of Analytic Functions Associated with Generalized Struve Functions” [Thai Journal of Mathematics 17 (1) 217–228]

G. Murugusundaramoorthy, T. Janani


This article has been retracted: please see Editorial Policies on Article Retraction (

This article has been retracted at the request of the Editor-in-Chief because it is identical with a paper that had been already appeared in Buletinul Academiei de Stiinte a Republicii Moldova. Matematica (2015) No. 3, pp. 3--13 ( lang=eng).

One of the conditions of submission of a paper for publication in Thai Journal of Mathematics that their work is original and has not been previously published, nor is it before another journal for consideration. Thai Journal of Mathematics would like to apologize readers that this was not detected during the submission process.

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|